MathSciNet Relay Station
MathSciNet bibliographic data
MR2103197 35K57 (35K45 92E20)
Dolbeault, Jean; Perthame, Benoît Optimal critical mass in the two-dimensional Keller-Segel model in $\Bbb R\sp 2$. C. R. Math. Acad. Sci. Paris 339 (2004), no. 9, 611–616.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement